# SDR TRBA2009010

- Difficulty date: January 17, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 30,234 hours, 34,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011160
- Part serial: 2647
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT BOTTOM SERVICE DOOR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AND PERFORMED OPERATIONAL CHECK IAW AMM NR 33-50-00.
